# SDR DALA1317390618

- Difficulty date: August 10, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 85,615 hours, 41,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GA DENT ON FUSELAGE JUST FWD OF LOWER PART OF DOOR 2L. COMPLIED WITH TIME LIMITED REPAIR WITH ERA ERA 517580-14, REV ORIG.
